Anyone else experienced this?
Hi, Blossom! In clinical trials about 35 ~ 40% of patients taking Effexor experienced nausea and 6% vomitted. They are the most common side effect when starting Effexor. As long as there was at least an hour interval your body would have already absorbed the drug.
You could try OTC remedies such as Dramamine or meclizine to prevent this happening again or phone up your doctor if it continues but generally these side effects resolve on their own in several days to a week or so.
Best wishes, Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hot Flashes - have been having night and some day flashes for years nites being from 15 min -15 mins
Posted 8 Apr 2011 • 1 answer
Posted 24 Jun 2016 • 0 answers
Posted 3 May 2017 • 0 answers
Posted 14 days ago • 0 answers
Posted 2 days 2 hours ago • 2 answers